MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCE EZ; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER FORCE EZ; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number FORCEEZ-8C
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during use, the unit was found to have an abnormal high-frequency leakage current.In order to avoid injury to the patient, the engineer immediately disassembled the machine and found that the internal dust was excessive.Dealt with the dust in time and resumed normal use.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
FORCE EZ
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13302904
Report Number1717344-2022-00060
Device Sequence Number12003045
Product Code GEI
UDI-Device Identifier10884521512085
UDI-Public10884521512085
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K944602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORCEEZ-8C
Device Catalogue NumberFORCEEZ-8C
Device Lot NumberF8B80224AX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Initial Report FDA Received Date01/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown